Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 30, 2014, 12:58:19 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 632390
  • Total Topics: 47892
  • Online Today: 294
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: vision  (Read 801 times)

0 Members and 1 Guest are viewing this topic.

Offline milker

  • Member
  • Posts: 4,034
  • Protected phone sex
vision
« on: May 08, 2007, 01:18:51 PM »
Hi,

suddenly about 30mn ago my vision became very blurry I had to get off the computer for about 15mn. Now it's better, but the left peripheral vision (extreme left) is flickering like crazy.

I started supplements two days ago and also stopped drinking, could those be a side effect?

I never had any vision problem, so I'm not sure what is of concern and what is not?

Supplements: multi-vitamins, l-carnitine, glutamine, green tea extract, normal doses, nothing extreme.

Milker (who will check the answer in 30mn, after resting the eyes a bit)
mid-dec: stupid ass
mid-jan: seroconversion
mid-feb: poz
mar 07: cd4 432 (35%) vl 54000
may 07: cd4 399 (28%) vl 27760
jul 07: cd4 403 (26%) vl 99241
oct 07: cd4 353 (24%) vl 29993
jan 08: cd4 332 (26%) vl 33308
mar 08: cd4 392 (23%) vl 75548
jun 08: cd4 325 (27%) vl 45880
oct 08: cd4 197 (20%) vl 154000 <== aids diagnosis
nov 2 08 start Atripla
nov 30 08: cd4 478 (23%) vl 1880 !!!!!!!!!!!!!!!!!!!!!!!!!!
feb 19 09: cd4 398 (24%) vl 430 getting there!
apr 23 09: cd4 604 (29%) vl 50 woohoo :D :D
jul 30 09: cd4 512 (29%) vl undetectable :D :D
may 27 10: cd4 655 (32%) vl undetectable :D :D

Now accepting applications from blowjob ninjas™

Offline antibody

  • Member
  • Posts: 525
  • "every man thinks his burden is the heaviest"
Re: vision
« Reply #1 on: May 08, 2007, 01:22:37 PM »
it could be that you're detoxing from the alcohol. it depends if you had a physical dependence.
Timbuk      <50/ 794  CD4 10/06 
                 <50/ 1096 CD4 3/07
                 <40/ 1854 CD4 4/09

Started Atripla  7/14/06
Switched to boosted Reyataz Truvada 3/28/07

*Ask me about Medical Marijuana and how it can help you!*

Offline milker

  • Member
  • Posts: 4,034
  • Protected phone sex
Re: vision
« Reply #2 on: May 08, 2007, 02:01:19 PM »
I can see I can see !!!!!!! The resting worked. This is a bit scary I must admit, I don't want to become blind!!

Yeah could be the detox. We'll see if it happens again.

Milker.
mid-dec: stupid ass
mid-jan: seroconversion
mid-feb: poz
mar 07: cd4 432 (35%) vl 54000
may 07: cd4 399 (28%) vl 27760
jul 07: cd4 403 (26%) vl 99241
oct 07: cd4 353 (24%) vl 29993
jan 08: cd4 332 (26%) vl 33308
mar 08: cd4 392 (23%) vl 75548
jun 08: cd4 325 (27%) vl 45880
oct 08: cd4 197 (20%) vl 154000 <== aids diagnosis
nov 2 08 start Atripla
nov 30 08: cd4 478 (23%) vl 1880 !!!!!!!!!!!!!!!!!!!!!!!!!!
feb 19 09: cd4 398 (24%) vl 430 getting there!
apr 23 09: cd4 604 (29%) vl 50 woohoo :D :D
jul 30 09: cd4 512 (29%) vl undetectable :D :D
may 27 10: cd4 655 (32%) vl undetectable :D :D

Now accepting applications from blowjob ninjas™

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.